# SDR AALA202304183709

- Difficulty date: April 16, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A320*
- Aircraft serial: 5409
- Aircraft time: 32,423 hours, 13,117 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #3 EMERGENCY FLASHLIGHT NOT BLINKING. MAINTENANCE REPLACED FLASHLIGHT PER AMM 33-51-19.
